# SDR AU980181

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR FAILED TO RETRACT. SYSTEM WORKED NORMALLY DURING GROUND CHECKS WHEN FOLLOWING RESETTING OF THE EMERGENCY EXTENSION SYSTEM. SUSPECT CAUSED BY MOVEMENT OF THE EMERGENCY EXTENSION HANDLE DURING MAINTENANCE.
